MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 10MM; PLATE, BONE

SYNTHES GMBH 2.4MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 10MM; PLATE, BONE
Model Number 04.503.640.01
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Post-operative; unknown when event occurred.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported (b)(6) 2022 the surgeon removed the implants from the first surgery as the implants were damaged inside the patient.No information is known on patient status.This is report 2 of 3 for (b)(4).This report is for 2.4mm ti matrixmandible locking screw slf-tpng 10mm.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21015, tialnbri4.00, lot number: 15l2627, lot quantity: (b)(4).Lot summary report dated 21-aug-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Note: there were no supplier material certifications included in this dhr.Supplier was notated as dynamet.Packaging bom was reviewed and found to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Manufacturing location: monument manufacturing date: 27-nov-2019 part number: 04.503.640.01c, 2.0mm ti matrixmandible locking screw slf- tpng 10mm lot number: 27p8034 (non-sterile) lot quantity: (b)(4).The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the lock scr ø2.4 self-tap l10 tan 1u i/clip.Only was observed signs of usage and normal worn which could have been a result of implantation and explantation.No broken condition was found.A dimensional inspection was performed for the lock scr ø2.4 self-tap l10 tan 1u i/clip and met specifications.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the lock scr ø2.4 self-tap l10 tan 1u i/clip was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 10MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15543299
Report Number8030965-2022-07876
Device Sequence Number14918274
Product Code JEY
UDI-Device Identifier10887587022161
UDI-Public(01)10887587022161
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.640.01
Device Catalogue Number04.503.640.01C
Device Lot Number27P8034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMF SCREW Ø2 L8 SST; IMF SCREW Ø2 L8 SST; LOCK SCR Ø2.4 SELF-TAP L10 TAN 1U I/CLIP; LOCK SCR Ø2.4 SELF-TAP L12 TAN 1U I/CLIP; MATRIXMAND RECO-PL ANGL R 7+23HO T2.5 TI
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale